+ Site Statistics
References:
54,258,434
Abstracts:
29,560,870
PMIDs:
28,072,757
+ Search Articles
+ Subscribe to Site Feeds
Most Shared
PDF Full Text
+ PDF Full Text
Request PDF Full Text
+ Follow Us
Follow on Facebook
Follow on Twitter
Follow on LinkedIn
+ Translate
+ Recently Requested

Reversible dasatinib-related pulmonary arterial hypertension in a CML patient



Reversible dasatinib-related pulmonary arterial hypertension in a CML patient



Japanese Journal of Clinical Hematology 57(5): 618-623



A 59-year-old man diagnosed with the chronic phase of chronic myeloid leukemia (CML) in June 2011 was started on dasatinib (100 mg/day). He had no signs of pleural effusion (PE) or right heart failure before treatment, but symptoms of PE and dyspnea (New York Heart Association class III) appeared in January 2013 and May 2014, respectively. Doppler transthoracic echocardiography and right heart catheterization revealed pulmonary arterial hypertension (PAH) with an estimated pulmonary artery systolic pressure (PASP) of 80 mmHg and estimated mean pulmonary artery pressure of 29 mmHg. Rheumatoid factor, antinuclear antibody, dsDNA antibody, and SCL70 were not elevated, and computed tomography confirmed the absence of a pulmonary embolism. Therefore, dasatinib-related PAH was diagnosed and treatment with this agent was discontinued. The PASP had decreased to 51 and 40 mmHg at one month and one year, respectively, after dasatinib discontinuation. This patient developed PAH while receiving dasatinib administration and only discontinuation of this agent improved his symptoms. The possibility that dasatinib can cause PAH must be considered before administering this agent to patients with CML.

(PDF emailed within 1 workday: $29.90)

Accession: 058768415

Download citation: RISBibTeXText

PMID: 27263788


Related references

Reversible dasatinib-related pulmonary arterial hypertension diagnosed by noninvasive echocardiography. Kaohsiung Journal of Medical Sciences 31(3): 165-166, 2015

Repeated partially reversible pulmonary arterial hypertension related to dasatinib: a case report and literature review. Zhonghua Jie He He Hu Xi Za Zhi 39(2): 83-87, 2016

Reversible pulmonary arterial hypertension likely related to long-term, low-dose dasatinib treatment for chronic myeloid leukaemia. Leukemia Research 36(1): E4-E6, 2012

Reversible pulmonary arterial hypertension related to dasatinib in the treatment for chronic myelogenous leukemia: a case report and literature review. Zhonghua Xue Ye Xue Za Zhi 35(7): 581-586, 2015

Reversible Pulmonary Arterial Hypertension Associated with Dasatinib for Chronic Myeloid Leukemia. Cancer Research and Treatment 47(4): 937-942, 2015

Fully reversible pulmonary arterial hypertension associated with dasatinib treatment for chronic myeloid leukaemia. European Respiratory Journal 38(1): 218-220, 2012

Reversible severe pulmonary hypertension secondary to dasatinib in a patient with chronic myeloid leukemia. Leukemia Research 33(6): 861-864, 2008

Reversible pulmonary hypertension as a consequence of dasatinib treatment in a patient with chronic myeloid leukemia and scleroderma. Polski Merkuriusz Lekarski 34(204): 342-344, 2013

Pulmonary arterial hypertension in a patient treated with dasatinib: a case report. Journal of Medical Case Reports 11(1): 362-362, 2017

Rapid-onset pulmonary arterial hypertension in a patient with acute lymphoblastic leukemia treated with dasatinib. Herz 38(8): 931-933, 2014

Reversible pre-capillary pulmonary hypertension due to dasatinib. Respiratory Care 59(5): E77-E80, 2015

Combination targeted pulmonary hypertension therapy in the resolution of Dasatinib-associated pulmonary arterial hypertension. Pulmonary Circulation 7(4): 803-807, 2017

Reversible course of pulmonary arterial hypertension related to bone marrow transplantation. Heart and Vessels 26(5): 557-561, 2012

Reversible Interferon-Induced Pulmonary Arterial Hypertension in a Patient With Multiple Sclerosis. Archivos de Bronconeumologia 53(10): 596-597, 2017

First histopathological evidence of irreversible pulmonary vascular disease in dasatinib-induced pulmonary arterial hypertension. European Respiratory Journal 51(3): -, 2018